# SDR QXEA200800138

- Difficulty date: January 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,520 hours, 16,630 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - SMALL DENT ON EXTERNAL SKIN OF COCKPIT ESCAPE HATCH.  FOUND DIMENSION AND LOCATION OF DENT ARE WITHIN LIMITS IAW Q400 SRM 53-00-00 REPAIR 02, PG 201 PARA 2A.  INSPECTED IAW Q400 NDTM PT-6 51-00-01, NO CRACKS NOTED. PAINTED IAW Q400 SRM 51-25-05.
